Document Type

Article

Publication Date

2014

Abstract

We give a self-contained proof that the nullity of the Bezoutian matrix associated with a pair of polynomials f and g equals the number of their common zeros counting multiplicities.

Publication Title

Elemente der Mathematik

Volume

69

Issue

1

First Page

33

Last Page

39

Required Publisher's Statement

Copyright by the European Mathematical Society

This is the author’s version of the article, the published journal version can be found at doi:10.4171/EM/243. http://www.ems-ph.org/journals/show_abstract.php?issn=0013-6018&vol=69&iss=1&rank=6

Included in

Mathematics Commons

Share

COinS